# SDR 98UAL900126

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 17,234 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO SEA UNDER AMBER ALERT DUE TO NR 1 ENGINE COMPRESSOR STALL.  *S/D*  THE NR 1 ENGINE INGESTED ICE AND SUSTAINED DAMAGE TO THE HIGH PRESSURE COMPRESSOR.  THE 6TH STAGE BLADES WERE FOUND TORN.  THE DAMAGED BLADES WERE REPLACED.  AS A PRECAUTIONARY, THE NR 2 ENGINE WAS INSPECTED AND COMPRESSOR DAMAGE WAS FOUND.  THE ENGINE WAS REPLACED.
